English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56826/90592 (63%)
Visitors : 12130072      Online Users : 139
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/18489

    Title: Fuzzy weighted scaled coefficients in semi-parametric model
    Authors: Wu, Jong-wuu;Tsai, Tzong-ru;Jang, J. B.
    Contributors: 淡江大學統計學系
    Keywords: Fuzzy sets;Monte Carlo methods;Asymptotic normality;Consistent estimator;Least squares method;Non parametric estimation;Outlier;Regression coefficient;Estimation
    Date: 1996-03
    Issue Date: 2013-03-12 11:02:28 (UTC+8)
    Publisher: Heidelberg: Springer
    Relation: Institute of Statistical Mathematics. Annals 48(1), pp.97-110
    DOI: 10.1007/BF00049292
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback